# SDR DL72S952296

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED NR 3 L/E SLAT.  THE 7TH RIB I/E END SLAT IS CRACKD AT NUT LOCATION.  INSTALLED REPAIR PER MM 57-54-0 PG 807, FOUND AT HMV.
